mycophenalate mofitil

My foot is killing me with pain feels like its compacted at the ankle does anyone else have this problem feels like my bones are going to break when i put my foot to the floor.................i am on mycophenalate mofitil 3rd week of this new drug if anyone else is on it do they have the same feeling of the nerve endings becoming sensitised..............

2 Replies

oldestnewest
  • Hi Blue 1950, Iv'e been on Mycophenalate Mofitil for over 12 months now and have had no problems. My dose is 4 tablets a day which totals up to 2 grams a day. Its an immunosuppressant and since Iv'e been on it I have seen some improvement in my condition.

    Of course everybody is different so check with your GP as this drug may not be suited to you.

  • My husband has been on it for a couple of months, dose 4 daily, their using it in hopes of weaning him off Prednisone. He couldn't get past 10 mg. so they increased his dose of mycophenalate to 6 daily. His feet are very painful, can't walk in the house barefoot. Actually his entire body from the nose down to his toes is painful. We hoping this higher dose will finally wean him off prednisone. He has fibromyalgia also so we weren't sure where the pain was coming from. It helps to hear from others as to what they are feeling.

You may also like...